# SDR QXEA2015110900580

- Difficulty date: October 28, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL, NR 19, PN 85361561-104, REQUIRES REPLACEMENT.  REMOVED SEAT RAIL, NR 19, PN 35361561-104, FS X229.5 TO 571.0, Y40.95 IAW SRM 51-40-15, REPAIR 01, PARA 5.M 1-8 AND SRM 51-42-05 PARA 4.E 1-8.  SEAT TRACK, NR 19 DRILLED AND LOCATED FROM APPROXIMATELY BS 236-301 AND APPROXIMATELY BS 469.5-564.5, REF SRM 51-40-07, DWG 8536155, REV B.  INSTALLED AFT SPLICE COMMON TO SEAT TRACK, NR 19 AND 20, REF SRM 51-40-15-02-01, STEP 6HS.  COMPLETED LOCATE AND DRILLING OF SEAT TRACK NR 19, PN 85361561-104 FROM BS 301.0 TO BS 469.0, REF SRM 51-40-07-02-01.  REMOVED DADO ANGLES FROM OLD SEAT TRACK, PN 85307781-122, REF SRM 51-42-05-02-01.  INSTALLED DADO ANGLE NR'S 2-4 AND 6-7 TO NEW SEAT RAIL NR 19, PN 85361561-104, REF SRM 51-42-05, REPAIR 01.  INSTALLED DADO ANGLE TO SEAT RAIL NR 19 FROM X128 TO X468, REF SRM 51-42-05.  INSTALLED MAIN PORTION OF SEAT TRACK NR 19, FX 238-FS 557 REF SRM 51-42-15, 51-42-05, 51-42-45, DWG 85361551, REV B.  INSTALLED RADIUS FILLER FABBED IAW RD 8/4-53-7115 AT X439.5 Y40.950, REF SRM 51-40-15-02-01.  INSTALLED DADO ANGLE NR 1 TO NEW SEAT RAIL NR 19, PN 85361561, REF SRM 51-42-05-02-01, STEP 4D, 3-10.
